Universal concrete categories and functors
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 3, p. 239-256
@article{CTGDC_1993__34_3_239_0,
     author = {Trnkov\'a, V\v era},
     title = {Universal concrete categories and functors},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {34},
     number = {3},
     year = {1993},
     pages = {239-256},
     zbl = {0797.18003},
     mrnumber = {1239471},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1993__34_3_239_0}
}
Trnková, Věra. Universal concrete categories and functors. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 34 (1993) no. 3, pp. 239-256. http://www.numdam.org/item/CTGDC_1993__34_3_239_0/

1 J. Adámek, H. Herrlich, G. Strecker, Abstract and Concrete Categories, A Wiley - hiterscience Publication, Jolm Wiley & Sons, Inc. New York Chichester Brisbane Toronto Singapore, 1990. | MR 1051419 | Zbl 0695.18001

2 M.E. Adams, H.A. Priestley, De Morgan algebras are universal, Discrete Math. 66 (1987) 1-13. | MR 900924 | Zbl 0618.06006

3 V. Dlab, B.H. Neumann, Semigroups with few endomorphisms, J. of the Australian Math. Soc. 10 (1969) 162-168. | MR 245706 | Zbl 0181.03203

4 E. Fried, J. Sichler, Homomorphisms of integral domains of characteristic zero, Trans. Amer. Math. Soc. 225 (1977) 163-182. | MR 422382 | Zbl 0362.18006

5 P. Goralčík V. Koubek, J. Sichler, Universal varieties of (0,1)-lattices, Canad. J. Math. 42 (1990) 470-490. | MR 1062740 | Zbl 0709.18003

6 Z. Hedrlín, Extension of structures and full embeddings of categories, Actes du Congrès Internat. des Mathematiciens 1970, tome 1, Paris 1971, 319-322. | MR 419554 | Zbl 0257.18013

7 J.R. Isbell, Two set-theoretical theorems in categories, Fund. Math. 53 (1963) 43-49. | MR 156884 | Zbl 0114.01302

8 V. Koubek, Each concrete category has a representation by T2-paracompact topological spaces, Comment. Math. Univ. Carolinae 15 (1974) 655-663. | MR 354806 | Zbl 0291.54019

9 V. Koubek, J. Sichler, Universal varieties of semigroups, J. Austral. Math. Soc. Ser. A 36 (1984) 143-152. | MR 725742 | Zbl 0549.20038

10 V. Koubek, J. Sichler, Universal varieties of distributive double p-algebras, Glasgow Math. J. 26 (1985) 121-131. | MR 798738 | Zbl 0574.06009

11 L. Kučera, Every category is a factorization of a concrete one, J. Pure Appl. Alg. 1 (1971) 373-376. | MR 299548 | Zbl 0259.18003

12 J. Sichler, Testing categories and strong universality, Canad. J. Math. 25 (1973) 370-385. | MR 318258 | Zbl 0265.18006

13 A. Pultr, V. Trnková, Combinatorial, Algebraic and Topological Representations of Groups, Semigroups and Categories, North Holland, Amsterdam 1980. | MR 563525 | Zbl 0418.18004

14 V., TrnkováUniversal categories, Comment. Math. Univ. Carolinae 7 (1966) 143-206. | MR 202808 | Zbl 0163.01501

15 V. Trnková, Universalities, to appear. | Zbl 0799.18003

16 V., TrnkováJ. Reiterman, The categories of presheaves containing any category of algebras, Dissertationes Mathematicae 124 (1975) 1-58. | MR 379622 | Zbl 0321.18001